Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking YAZ birthcontrol for about a month and 3 weeks and i haven been having problems with vision and light headedness! what is wrong with me. I have been to docters and my blood work is normal. DO you think it is this new birthcontrol that is causing me these problems. I am scared and i cant go on living like this. Please help all you can

Loading...

Try Loestrin 24. It has a different projestin in it that has been around for years. And it has the 24 day active pills, to give you shorter lighter periods. I am on it and love it.
Reply

Loading...

does yaz birth control cause hair loss? ive lost so much
Reply

Loading...

Getoff of it it is poison I had the vision loss tooand dont have it back even after a month off the Yaz it has ruined my life for thepast month to the point where I have lost work and have been so sick. It creates major anxiety weight loss vision and hearing problems muscle aches and depression
Reply

Loading...

I have been taking Yaz for the last five weeks and I have experienced horrendous psychological side effects. I thought that they would even out so I decided to constinue taking it, but I have only gotten worse. I am experiencing anxiety in the form of panic attacks, lack of sleep, inability to eat, and depression. I encourage anybody else experiencing these symptoms to post them as well, as doing research on the web helped me to identify this drug as the problem. I visitited a new gynocoligist in New York City two months ago who prescribed this drug without telling me that it had been designed to battle severe PMS and emotional symptoms. I am appalled that he did not tell me this when he prescribed it, nor the fact that it had just been introduced to the market in 2006.
Reply

Loading...

I just changed from yasmin to yaz because i felt like yasmin was making me emotional but now i feel just plain crazy. I can't stop crying and I feel terrible and sad a lot of the time. i just feel plain yucky and my sister had this same issue.
Reply

Loading...

I've been taking Yaz for about 4 months and have had nothing but problems.

I am 44 and was experiencing mild perimenopausal symptoms (some hot flashes, insomnia), so my Gyn suggested Yaz, even though blood tests showed my hormone levels were normal. (Apparently, you can have perimenopausal symptoms even when hormones look ok.)

He also recommended that I do the continuous active pill plan, whereby you skip the placebo white pills and just go on to the next pack, thus you never have a period. I was all for that and agreed to give it a try.

Well, first my skin freaked out - terrible acne. But I'd been on BC pills earlier in my life and figured that was pretty normal. However, during the second month, my breasts really hurt, and I was cramping on and off continually. Then I started spotting very mildly, and it didn't stop for five weeks. I've NEVER had spotting in my life. Ever.

Halfway through this spotting episode, I passed my uterine lining in a big blob - yes, very gross and scary! This was no clot, believe me. I relayed this to the doc asap and he was mildly concerned, so he recommended a sonogram. That came out normal, thank heavens.

GYN recommended I take a break for five days and then restart the pills, which I did. He emphasized the first three months on Yaz were typically the toughest, so I should continue to stick with it to see if things straightened out.

Well, since restarting I haven't had any spotting, but my other symptoms have really increased, and I've elected to stop taking this pill. I've had breast pain, more acne, headaches, trouble wearing my contacts, and intense pain behind my eyeballs. My insomnia has worsened. I've also had panic attacks, severe depression and sudden crying jags like you wouldn't believe. That is just not me. I feel like I'm losing my mind.

This pill was supposed to be helping with perimenopause, and instead it's sending me over the edge. Goodbye Yaz!
Reply

Loading...

I just started taking yaz one month ago, i have since had severe breast tenderness, cramping, headaches behind my eyeballs, spats of depression, and stomache aches and vomiting.

i have always been on yasmin and never had a problem, i switched to another brand in sept because of insurance reasons, and had 3 months of hell. i was miserable, moody, very very depressed, had bad acne (never had) and almost broke up with my fiance due to my anxiety. i didn't know why i was like that, but decided to go back to yasmin thinking maybe they were side effects. within 2 and a half weeks of being back on yasmin i was perfectly fine again and happy.

i went to my doctors last month for a refill of yasmin and she gave me some free packs of yaz and said they were the same thing. since taking it i seem to have a lot of the nasty side effects and stopped taking it this week.

i have learned a lot from all this, don't mess with a good thing, and for me, yasmin was a good thing!
Reply

Loading...

I'VE BEEN TAKING THIS PILL FOR THE PAST 2 GOING ON 3 WEEKS AND I HATE IT ALREADY, I'VE BEEN EXTRA EXTRA HUNGRY, I'VE VOMITTED ALREADY, I'VE HAD ABDOMINAL CRAMPING, I'VE HAD ACHES IN MY LEG LIKE NUMBNESS FEELING AND I ALMOST FELT LIKE I WANTED TO PASS OUT BECAUSE OF FEELING LIGHT HEADED, I'M NOT TAKING THIS ISH AFTER THIS PACK, I'M GOING BACK ONTO MY ORTHO TRICYCLIN LOW DOSE. I ADVICE ANYONE WHO'S NOT A HEAVY BLEEDER FROM THE BEGINNING TO NOT USE THIS, I DIDN'T EVEN KNOW IT WAS MADE FOR HEAVY BLEEDERS ANYWAY. WOW!!! THE THINGS DOCTORS DON'T TELL YOU. WHAT A SHAME.
Reply

Loading...

I'VE BEEN TAKING THIS PILL FOR THE PAST 2 GOING ON 3 WEEKS AND I HATE IT ALREADY, I'VE BEEN EXTRA EXTRA HUNGRY, I'VE VOMITTED ALREADY, I'VE HAD ABDOMINAL CRAMPING, I'VE HAD ACHES IN MY LEG LIKE NUMBNESS FEELING AND I ALMOST FELT LIKE I WANTED TO PASS OUT BECAUSE OF FEELING LIGHT HEADED OH AND LAST BUT NOT LEAST.......HEADACHE'S!!!!!!!!!

I'M NOT TAKING THIS ISH AFTER THIS PACK, I'M GOING BACK ONTO MY ORTHO TRICYCLIN LOW DOSE. I ADVICE ANYONE WHO'S NOT A HEAVY BLEEDER FROM THE BEGINNING TO NOT USE THIS, I DIDN'T EVEN KNOW IT WAS MADE FOR HEAVY BLEEDERS ANYWAY. WOW!!! THE THINGS DOCTORS DON'T TELL YOU. WHAT A SHAME.
Reply

Loading...

OMG, I thought I was going crazy. I started taking Yaz in October 2006. I haven't slept since the beginning of December. I have missed work and I can feel that my relationship with my wonderful boyfriend is strained. I feel depressed and cry all the time. I am suffering anxiety attacks. When I went to my doctor last week, he prescribed sleeping pills that are not working. And he wants me to see a neurologist. But, after reading all of the posts here, I frimly believe that it is the YAZ and I am stopping taking it IMMEDIATLEY! Thank you for sharing your expierences.
Reply

Loading...

I just recently switched from years of Yasmine to Yaz. I thought that Yasmine may be part of why I was getting migraines because of the hormones. Apparently Yaz is different. Anyway, I have felt depressed (never had any sort of this before), anxiety, and bad acne of which I have not had much of a blemish since junior high. Could all of this be caused by the simple switch in pills? Should I tough it out or stop?
Reply

Loading...

I started taking Yaz the other day. I was really iritated that the gyn prescribed it to me because I would feel more comfortable taking something that I know has been on the market a while and has proven itself safe to use.

I've felt like I was going to pass out the whole time I've been using it, I get sick to my stomach and I have completely lost any desire to eat. It has made me very tired and weak as well. I'm going to use it for three months to see if the symptoms even out, and if they don't, I'm going to switch brands.

A friend of mine uses a generic version of Ortho-Tri-Cyclen Low called Sprintec-28. I know everyone's anatomy and chemical makeup is different, but she LOST weight, her boobs grew like 2 cup sizes in three months, and she doesn't have any negative side effects (except the munchies).

People have been responding to your question by venting about their own problems. If the medicine bothers you, you really need to talk to your doctor (or switch doctors) and see if you can use something different. Most people don't take into consideration that ALL medicines are synthetic and will alter your body chemistry. They just look for a fix-all pill to make their lives simpler.

I'd encourage you to weigh your pros and cons. Are the side effects bareable? Which would be worse-- being cranky sometimes or having a baby right now?
Reply

Loading...

A friend's daughter, in Colorado, was put on YAZ by her doctor to regulate her periods, and it has caused her to have a massive stroke, they had to do brain surgery to save her life, amputate her right hand, she is on a ventilator and non-responsive, the prognosis does not look good. Some things doctors just either don't know or don't tell you about the "serious" side effects with certain drugs. We pray she will pull thru but at what extent her value of life will be, no one knows at this point.
Reply

Loading...

I am someone who is very sensitive to meds and usually reacts right away. I have only been on Yaz for 2 days! I woke up tonight with horrible anxiety, numbness, eye pain and several of the other symptoms described here. I am stopping the Yaz immediately!
Reply

Loading...